# SDR SWAA2025022885827

- Difficulty date: January 14, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP INBOARD LOWER CORNER IS DELAMINATED <[01].  REMOVED AND REPLACED RIGHT WING OUTBOARD AFT FLAP IAW B737-800 AMM 27-51-22-401-NG.; [02] VERIFIED REMOVED AND REPLACED RIGHT WING OUTBOARD AFT FLAP IAW B737-800 AMM 27-51-22-401-NG.; [03] VERIFIED REMOVED AND REPLACED RIGHT WING OUTBOARD AFT FLAP IAW B737-800 AMM 27-51-22-401-NG.
